Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 12, No. 3, September 2019

  Articles

 

 

Nonunique Fixed Point Theorems on b-Metric Spaces Via Simulation Functions

Based on the concepts of α-orbital admissibility given by Popescu in
[29] and simulation functions introduced by Khojasteh in [25], we introduce in this paper different types of contractive mappings. We also provide some nonunique fixed point results for such contractive mappings in the class of orbital complete b-metric spaces. Some consequences on known results in literature are also given in support of our obtained results.

 

Hassen Aydi
Erdal Karapinar
Vladimir Rakoccevic
 

 

JJMS, 2019, 12(3),265-288

On Classification of Factorable surfaces in Galilean 3-Space G3

In this paper, we study factorable surfaces in Galilean 3-space G3.
Then we describe, up to a congruence, factorable surfaces and the several results in this respect are obtained. In particular, factorable surfaces in terms of an isometric immersion, finite type Gauss map and the pointwise 1-type Gauss map of the surfaces are considered and the characterization results on the factorable surfaces with respect to these conditions are obtained.

 

Pooja Bansal
Mohammad Hasan Shahid

 

 

JJMS, 2019, 12(3),289-306

An Existence and Convergence Results for Caputo Fractional Volterra Integro-Differential Equations

This paper demonstrates a study on some significant latest innovations in the approximated technique to find the approximate solutions of Caputo fractional Volterra integro-differential equations. To apply this, the study uses homotopy analysis method. A wider applicability of this technique is based on their reliability and reduction in the size of the computational work. This study provides analytical approximate to determine the behavior of the solution. It proves
the existence results and convergence of the solutions. In addition, it brings some examples to examine the validity and applicability of the proposed technique.

 

 

Ahmed A. Hamoud
Kirtiwant P. Ghadle
Priyanka A. Pathade

 

JJMS, 2019, 12(3),307-327

Analysis of Bivariate Survival Data Using Shared Additive Hazard  Gamma Frailty Models

In this article, we propose additive hazard shared gamma frailty model
with generalized Pareto, generalized Rayleigh and xgamma distributions as baseline distribution to analyze the bivariate survival data set of McGilchrist and Aisbett [16]. Assumption of the model is that frailty acts additively to hazard rate. The Bayesian approach of Markov Chain Monte Carlo technique was employed to estimate the parameters involved in the models. We present a simulation study to
compare the true values of the parameters with the estimated values. Additive hazard shared gamma frailty model with generalized Pareto baseline distribution fits better than other propose models for kidney infection data.

 

 

Arvind Pandey

Lalpawimawha
Praveen Kumar Misra
R. Lalawmpuii

 


 

JJMS, 2019, 12(3),329-350

Asymptotic Properties of the Conditional Hazard Function and its Maximum Estimation under Right-Censoring and Left-Truncation

Gneyou[6, 7] considered the estimation of the maximum hazard rate
under random censorship with covariate random and established strong representation and strong uniform consistency with rate of the estimate. Then he studied the asymptotic normality of his estimator. Agbokou et al.[2] generalize this work to the case of right censored and left truncated data with covariate and established strong representation and strong uniform consistency with rate of the estimate of the said estimator and of a non-parametric estimator of its maximum value. The aim of this paper is to study the asymptotic normality result of the two non-parametric estimators.

 

 

Agbokou Komi
Gneyou Kossi Essona
 

 

JJMS, 2019, 12(3),351-374

On Varietal fuzzy subgroups

Varieties of groups and fuzzy subgroups are two important concepts in
mathematics. In this paper, after presenting concepts of verbal and marginal fuzzy subgroups and discussing some of their most important characteristics of these concepts, we define variety of fuzzy subgroups and study the complete structure of this. At the end , we devote isologism of fuzzy subgroups.

 

A. Javadi
A. Gholami
 

 

JJMS, 2019, 12(3),375-390

On Taylor Differential Transform Method for the First Painleve Equation

We apply the Taylor Differential Transform Method (TDTM) to the
initial value problem of the first Painleve equation. We use the deviation to calculate the accuracy of the solutions and the results are compared with the known results.
Four cases of initial values, two of them were not considered before, are considered to illustrate the effectiveness of the method.

 

A. H. Sakka
A. M. Sulayh

 

 

 

JJMS, 2019, 12(3),391-408

 

Sα-Connectedness in Topological Spaces

In this paper, connectedness of a class of Sα-open sets in a topological space X is introduced. The connectedness of this class on X, called Sα-
connectedness, turns out to be equivalent to connectedness of X when X is locally indiscrete or with finite
α-topology. The Sα-continuous and Sα-irresolute mappings are defined and their relationship with other mappings such as continuous mappings and semi-continuous mappings are discussed. An intermediate value theorem is obtained. The hyperconnected spaces constitute a subclass of the class of
Sα-connected spaces.

 

 

B. K. Tyagi
Manoj Bhardwaj
Sumit Singh

 

 

JJMS, 2019, 12(3),409-429

 

Peristaltic Transport of Eyring-Powell Nanofluid in a        Non-Uniform Channel

 

In this paper, the effect of MHD peristaltic Transport of Eyring-Powell Nanofluid in a non-uniform channel is studied under long wavelength and low Reynolds number assumptions. Thus peristalsis of Eyring-Powell nanofluid followed through the conservation principles of mass, momentum, energy and concentration has been modelled. The peristaltic transport equations involves the combined effects of Brownian motion and thermophoresis diffussion of nanoparticles. Expressions for the velocity, temperature and concentration are obtained. The effect of various physical parameters on the flow characteristics are shown and discussed with the help of graphs.

 

 

Asha S. K.
Sunitha G.

 

 

JJMS, 2019, 12(3),431-453